Acta Mathematica

Resolvent of the Laplacian on strictly pseudoconvex domains

C. L. Epstein, R. B. Melrose, and G. A. Mendoza

Full-text: Open access


Research supported in part by the Sloan Foundation and in part by the National Science Foundation under Grant DMS-8722998.


Research supported in part by the National Science Foundation under Grant DMS-8907710.

Article information

Acta Math. Volume 167 (1991), 1-106.

Received: 23 August 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier

1991 © Almqvist & Wiksell


Epstein, C. L.; Melrose, R. B.; Mendoza, G. A. Resolvent of the Laplacian on strictly pseudoconvex domains. Acta Math. 167 (1991), 1--106. doi:10.1007/BF02392446.

Export citation


  • Abramowitz, M. & Stegun, I. A., Handbook of Mathematical Functions. Dover Publ. Inc., New York, 1965.
  • Anderson, M. T. & Schoen, R., Positive harmonic functions on complete manifolds of negative curvature. Ann. of Math., 121 (1985), 429–461.
  • Cheng, S.-Y. & Yau, S.-T., On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman's equation. Comm. Pure Appl. Math., 33 (1980), 507–544.
  • Corlette, K., Hausdorff dimensions of limit sets, part I. Preprint.
  • Donelly, H. & Fefferman, C. L., L2-cohomology and index theorem for the Bergman metric. Ann. of Math., 118 (1983), 593–619.
  • Doyle, P., On the base note of a Schottky group. Acta Math., 160 (1988), 249–284.
  • Fefferman, C. L., The Bergman kernel and biholomorphic equivalence of pseudoconvex domains. Invent. Math., 26 (1974), 1–65.
  • —, Monge-Ampère equations, the Bergman kernel, and the geometry of pseudoconvex domains. Ann. of Math., 103 (1976), 395–416.
  • Graham, C. R., The Dirichlet problem for the Bergman Laplacian, I and II. Comm. Partial Differential Equations, 8 (1983), 433–476, 563–641.
  • Hörmander, L., Fourier integral operators, I. Acta Math., 127 (1971), 79–183.
  • —, An Introduction to Complex Analysis in Several Variables, D. van Nostrand, Princeton, N.J., 1965.
  • —, The Analysis of Linear Partial Differential Operators, III. Springer Verlag, Heidelberg, 1985.
  • Kohn, J. J., Harmonic integrals on strongly pseudoconvex manifolds, I, II. Ann. of Math., 78 (1963), 112–148; 79 (1964), 450–472.
  • Kohn, J. J. & Rossi, H., On the extension of holomorphic functions from the boundary of a complex manifold. Ann. of Math., 81 (1965), 451–472.
  • Korányi, A. & Reimann, H., Quasiconformal mappings on the Heisenberg group. Invent. Math., 80 (1985), 309–338.
  • Lee, J. & Melrose, R., Boundary behavior of the complex Monge-Ampère equation. Acta Math., 148 (1982), 159–192.
  • Mazzeo, R. R., Unique continuation at infinity and embedded eigenvalues for asymptotically hyperbolic manifolds. To appear.
  • Mazzeo, R. R. & Melrose, R. B., Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature. J. Funct. Anal., 75 (1987), 260–310.
  • Melrose, R. B., Differential Analysis on Manifolds with Corners. To be published.
  • —, Transformation of boundary value problems. Acta Math., 147 (1981), 149–236.
  • Phillips, R. S. & Sarnak, P., The Laplacian for domains in hyperbolic space and limit sets of Kleinian groups. Acta Math., 155 (1985), 173–241.
  • Sullivan, D., The density at infinity of a discrete group of hyperbolic motions. Publ. Math., 50 (1979), 419–450.